Illinois, 2010

Damaging Winds in Illinois, June 6, 2010

June 6, 2010 · NWS LOT · 2 events in 2 counties and zones

Strong to severe thunderstorms moved across parts of northern Illinois during the afternoon hours of June 6th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$4,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LOT wrote it up.

Strong to severe thunderstorms moved across parts of northern Illinois during the afternoon hours of June 6th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before the first event at Jun 6, 1:55 PM CST, 5 minutes earlier.

Area forecast discussion, Jun 6, 1:55 PM CST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
255 PM CDT SUN JUN 6 2010

.DISCUSSION...
255 PM CDT

NORTHWEST FLOW ALOFT TO BE SHORT LIVED THIS WEEK AS UPPER PATTERN
TRANSITIONS TO UPPER LEVEL RIDGING BRINGING A RETURN OF STEAMY
CONDITIONS TO THE AREA BY WEEKS END. SEVERAL PERIODS OF
PRECIPITATION ARE EXPECTED THIS WEEK... INITIALLY WITH A REINFORCING
SHORTWAVE TROUGH/VORT MAX MONDAY NIGHT/EARLY TUES... THEN WITH A MORE
SIGNIFICANT UPPER LEVEL SHORTWAVE TROUGH AND ASSOCIATED SURFACE
LOW TUES NIGHT/WEDNESDAY... AND FINALLY WITH SIGNIFICANTLY
INCREASING WARMTH AND MOISTURE FRIDAY AND A SLOWLY MOVING FRONTAL
BOUNDARY MEANDERING ABOUT THE FORECAST AREA SATURDAY AND SUNDAY.

COOLER AND MUCH DRIER AIR AT THE SURFACE (DEW PTS IN THE MID-UPPER
50S) CONTINUES TO FILTER SOUTHEAST BEHIND YESTERDAYS COLD FRONT
NOW WELL SOUTH INTO THE OHIO VALLEY. COLD AIR ALOFT ASSOCIATED
WITH AN UPPER LEVEL VORTICITY MAXIMUM HAS STEEPENED MID LEVEL
LAPSE RATES (8.0 DEG C/KM FROM 850-700 MB) AND ALONG WITH WEAK
ASCENT FORCED BY THE DIFFERENTIAL POSITIVE VORTICITY ADVECTION
(DPVA) AHEAD OF THE VORT HAS HELPED INITIATE SCATTERED SHOWERS.
THUNDER WILL BE HARD TO COME BY GIVEN CAP AROUND 20K FT PER AREA
SOUNDINGS HOWEVER CANT BE RULED OUT AS EXPECT CAP TO RAISE
SOMEWHAT AS VORT DRAWS CLOSER LATE THIS AFTERNOON PER BUFKIT
FORECAST SOUNDINGS.

EXPECT CONVECTION TO DIE OFF QUICKLY THIS EVENING WITH LOSS OF
DIURNAL HEATING AND PASSAGE OF VORT ALOFT. WINDS WILL ALSO DIE OFF
QUICKLY AS MIXING DIMINISHES. WITH WET SOILS AND WEAK SURFACE
WINDS GIVEN HIGH PRESSURE RIDING MOVING OVERHEAD... WOULD EXPECT
AT LEAST AREAS OF FOG TO DEVELOP ESPECIALLY IN OUTLYING AREAS
OVERNIGHT. WITH COMBINATION OF SHORT NIGHTS AND WEAK BUT NOT ZERO
PRESSURE GRADIENT POSSIBLY KEEPING THINGS SLIGHTLY STIRRED WILL
HOLD OFF ON ANY FOG ADVISORY FOR NOW.

SURFACE RIDGE MOVES OFF TO THE EAST LATER MONDAY ALLOWING RETURN
SOUTHEAST FLOW TO SET UP MONDAY NIGHT INTO TUES. A WEAK SHORTWAVE
DROPS SOUTHEAST VIA NORTHWEST FLOW ALOFT ACROSS THE AREA LATE
MONDAY NIGHT HOWEVER LOW LEVEL MOISTURE REMAINS SLOW TO RECOVER.
GFS MORE BULLISH WITH FORCING FOR ASCENT WITH VORT AND HAVE
TRENDED TOWARD A NAM/GFS COMPROMISE FOR POPS AND QPF GRIDS.

MORE SIGNIFICANT UPPER LEVEL SHORT WAVE TROUGH TRAVERSES THE AREA
LATE TUESDAY NIGHT INTO WED. MORE SIGNIFICANT DYNAMICS REMAIN
NORTH OF THE FORECAST AREA HOWEVER BETTER MOISTURE AND INSTABILITY
DOES MAKE IT INTO THE LOCAL AREA.

TRANSITION TO MID SUMMER LIKE CONDITIONS TAKES PLACE AGAIN THURS-
FRI AS SFC DEW POINTS CLIMB BACK WELL INTO THE 60S WITH MAX TEMPS
BACK TO WELL ABOVE NORMAL WITH HIGHS APPROACHING 90 FRI AND SAT.
RISING HEIGHTS AND RIDGING ALOFT BEGINS TO BREAK DOWN SOMEWHAT BY
LATE FRI AS A SURFACE FRONTAL BOUNDARY SAGS SOUTH ACROSS THE
UPPER GREAT LAKES REACHING NORTHERN ILLINOIS BY SATURDAY. SHOULD
MODEL PREDICTIONS HOLD UP (AND DON'T SEE SIGNIFICANT REASON TO DOUBT
THEM) THIS MAY SET THE STAGE FOR MORE SIGNIFICANT WEATHER IN TERMS
OF HEAVY RAIN AND STRONG STORMS FOR NEXT WEEKEND. STAY TUNED.

ED F

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 18Z...

MODERATELY GUSTY NW WINDS THROUGH AFTERNOON AND WIND SHIFT TO NE
LATE THIS AFTERNOON. SCATTERED SHOWERS AND ISOLATED THUNDER MID
AFTERNOON THROUGH EARLY EVENING.

SCHOETTMER

//DISCUSSION...UPDATED 18Z...

LOW PRESSURE CURRENTLY MOVING INTO NEW ENGLAND WHILE HIGH
PRESSURE BUILDS IN FROM THE PLAINS AT THE SURFACE. BRISK NORTHWEST
WINDS WILL RESULT FROM THIS TIGHT PRESSURE GRADIENT. DAYTIME
HEATING IS ALLOWING FOR GOOD MIXING WITH OCCASIONAL GUSTS BETWEEN
20 AND 25 MPH. EXPECT VEERING WINDS FROM NORTHWESTERLY TO
NORTHEASTERLY BETWEEN 20 AND 22 Z...THEN CALMING OVERNIGHT.

MEANWHILE...AN UPPER LEVEL DISTURBANCE WILL DROP SOUTHEASTWARD
FROM MN AND WI INTO THE GREAT LAKES THIS AFTERNOON. MID LEVEL
COOLING SHOULD ALLOW FOR ENOUGH INSTABILITY FOR SCATTERED
SHOWERS AND AN ISOLATED THUNDERSTORM OR TWO...MAINLY MID AFTERNOON
THROUGH EARLY EVENING. WILL CONTINUE TO MENTION VCSH AT TERMINALS
THIS AFTERNOON WITH LIKELIHOOD OF A TERMINAL BEING IMPACTED LOW.
WILL MONITOR UPSTREAM OBS FOR MORE CONVECTIVE DEVELOPMENT AND
AMENDMENTS TO INCREASE SHOWER OR T-STORM COVERAGE COULD BE
WARRANTED. EXPECT CLEARING TONIGHT WITH SURFACE WINDS CONTINUING
TO VEER TO THE EASTERLY DIRECTION.

SCHOETTMER

//ORD AND MDW CONFIDENCE...UPDATED 18Z...

HIGH CONFIDENCE THAT THERE WILL BE SHOWERS AND AN ISOLATED
THUNDERSTORM THIS AFTERNOON. MODERATE CONFIDENCE IN VCSH. HIGH
CONFIDENCE IN VEERING WINDS. MODERATE COFIDENCE IN TIMING OF WIND
SHIFT.

SCHOETTMER

//OUTLOOK FOR ORD/MDW FOR 18Z MONDAY-12Z FRIDAY...UPDATED 18Z...

MONDAY...VFR.

TUESDAY...TSRA LIKELY. CIGS/VIS TEMPO MVFR.

WEDNESDAY...ISOLATED TSRA EARLY. OTRW VFR.

THURSDAY...VFR.

FRIDAY...CHC OF TSRA. OTRW VFR.

SCHOETTMER

&&

.MARINE...
212 PM CDT

WINDS WILL DIMINISH TO 10 KT OR LESS TONIGHT AS HI PRES EXTENDING
FROM SOUTHERN SASKATCHEWAN SE OVER THE MO VALLEY MOVES E TO OVER
ONTARIO...THE WESTERN GREAT LAKES AND THE LOWER OH VALLEY
OVERNIGHT. WINDS WILL BE LIGHT AND VARIABLE WITH LAKE BREEZES
PREVAILING MON WITH THE HI SLOWLY MOVING E OVER THE CENTRAL GREAT
LAKES BY MON EVENING...THEN FAVOR A SE DIRECTION AS THE HI MOVES
TO THE EASTERN GREAT LAKES AND NORTHEASTERN U.S. BY TUE EVENING
AND LO PRES MOVES FROM THE CENTRAL PLAINS E TO IL BY TUE NIGHT.

TRS

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...NONE.
&&
Hazardous weather outlook, Jun 6, 10:15 AM CST, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1115 AM CDT SUN JUN 6 2010

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
071615-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
1115 AM CDT SUN JUN 6 2010 /1215 PM EDT SUN JUN 6 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  ISOLATED THUNDERSTORMS...SOME MAY PRODUCE:
   CLOUD TO GROUND LIGHTNING.

  AREAS AFFECTED AND TIMING:
   THE ENTIRE OUTLOOK AREA STARTING IN THE AFTERNOON AND EARLY
   EVENING HOURS.

  DISCUSSION:
   A WEAK UPPER LEVEL DISTURBANCE DROPPING SOUTHEAST ACROSS
   MINNESOTA AND WISCONSIN WILL BRING SCATTERED SHOWERS AND
   ISOLATED THUNDERSTORMS LATER THIS AFTERNOON AND INTO THE
   EVENING HOURS. NO SEVERE WEATHER IS EXPECTED.

PORTIONS OF THE DU PAGE AND ILLINOIS RIVERS WILL REMAIN IN FLOOD.

THERE IS AN INCREASED RISK FOR RIP CURRENTS ALONG THE SHORES OF
LAKE AND PORTER COUNTY INDIANA THIS AFTERNOON THROUGH THE EVENING
HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE ARE CHANCES FOR THUNDERSTORMS STARTING MONDAY NIGHT THROUGH
WEDNESDAY...AND FROM THURSDAY NIGHT THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-071615-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
1115 AM CDT SUN JUN 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE TO SUBSIDE EARLY THIS
AFTERNOON. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE ARE CHANCES FOR THUNDERSTORMS STARTING MONDAY NIGHT THROUGH
WEDNESDAY...AND FROM THURSDAY NIGHT THROUGH SATURDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-071615-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
1115 AM CDT SUN JUN 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE...MAINLY ON THE SOUTHERN END
OF LAKE MICHIGAN FROM MID AFTERNOON INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE ARE CHANCES FOR THUNDERSTORMS STARTING MONDAY NIGHT THROUGH
WEDNESDAY...AND FROM THURSDAY NIGHT THROUGH SATURDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

ED F

In the hours before

Local storm report, Jun 6, 8:51 AM CST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
951 AM CDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TORNADO          1 W DWIGHT              41.10N 88.44W
06/05/2010  F2               LIVINGSTON         IL   NWS STORM SURVEY

            *** 6 INJ *** EF2 TORNADO DAMAGE CONFIRMED 1/4 MILE SOUTH
            OF IL ROUTE 17 AND 1/2 MILE EAST OF I-55. APPROX 12
            MOBILE HOMES DESTROYED, SEVERAL MORE DAMAGED. 6 INJURIES,
            1 SERIOUS. STORM SURVEY CONTINUES, THIS INFORMATION IS
            PRELIMINARY.

&&

ED F
Local storm report, Jun 6, 9:56 AM CST, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1056 AM CDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     TORNADO          STREATOR                41.13N 88.83W
06/05/2010  F2               LA SALLE           IL   NWS STORM SURVEY

            *** 17 INJ *** NWS SURVEY TEAM AND EMERGENCY MANAGEMENT
            OFFICIALS REPORT APPROXIMATELY 30 HOMES DAMAGED INCLUDING
            3 DESTROYED IN THE SOUTH SIDE OF STREATOR.

&&

LENNING
Local storm report, Jun 6, 10:18 AM CST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1118 AM CDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     TSTM WND DMG     4 W OTTAWA              41.34N 88.92W
06/05/2010                   LA SALLE           IL   NWS STORM SURVEY

            NWS SURVEY TEAM REPORTS TWO LARGE TREES DOWN ALONG 2803
            ROAD 5 MILES ESE OF NORTH UTICA. WINDS WERE ESTIMATED AT
            60-70 MPH BASED ON THE DAMAGE.

&&

LENNING
Local storm report, Jun 6, 10:50 AM CST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1150 AM CDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     HEAVY RAIN       CHESTERTON              41.60N 87.06W
06/06/2010  M0.50 INCH       PORTER             IN   PUBLIC

            RAIN FELL 6/5.

&&

CM
Local storm report, Jun 6, 12:06 PM CST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
106 PM CDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HEAVY RAIN       BRADLEY                 41.15N 87.86W
06/06/2010  M2.05 INCH       KANKAKEE           IL   PUBLIC

            RAIN FELL 6/5.

&&

CM
Local storm report, Jun 6, 1:15 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
215 PM CDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     TORNADO          6 NE FAIRBURY           40.80N 88.43W
06/05/2010  F0               LIVINGSTON         IL   PUBLIC

            CORN WAS TWISTED IN A FIELD AND VENTS WERE TORN OFF A
            BARN ROOF.

&&

LENNING

The radar

The Chicago radar (KLOT), 113 km away, was scanning. The volume nearest the first event began at 19:59 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Ogle

When
June 6, 2:00 PM CST
Where
Ogle County, 0.57 mi S of Oregon
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Newspaper
Coordinates
42.012, -89.330

A large tree blew over onto a minivan.

Thunderstorm Wind, Will

When
June 6, 3:52 PM CST
Where
Will County, 3.38 mi ENE of Wolfs
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
41.710, -88.206

A large tree was uprooted near Route 59 and 95th Street.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2010Every state in 2010This day in weather historyWarnings in Illinois, June 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 242984, 235467.